# SDR DALA2015091705762

- Difficulty date: September 16, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT LIMITS SEAT TRACK  +Y765 FRAME  47 - 64.  REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND DWG D53470080 AND DWG 53472000.
